Page 1 of 1

I've done a huge mistake, made everything worse.

Unread postPosted: Wed Jan 09, 2019 5:36 am
by Gonzo
I have pssd since 2003. Now I've just done a huge mistake. I took an antihistamine drug (chlorphenamine) for some days, which in reality was a hidden SSRI (but not marked as such) and it has made my condition 100 times worse. My libido has disappeared 100%, genital anesthesia got to his maximum level, I don't feel anything, and I ejaculate without any orgasm at all. I ruined it all I have. It's been a month since I stopped the chlorphenamine and no improvement at all. I feel very sad and devastated now.

Does anyone know what may happen in a situation like this when you take a different SSRI that you never took before? I have fucked up a different receptor? hence the new symptoms. Or is it the same receptor 5ht1a to a deeper level? or what?.

I feel like shit. I thought my previous pssd was bad, now I've completely lost all my sexual function, it's scary.

Re: I've done a huge mistake, made everything worse.

Unread postPosted: Wed Jan 09, 2019 5:58 am
by Ciprofloxacin
How do you know that cause of your crash is the ssri effect of this drug? It could be another thing.
If you are sure that the problem is serotonin, I can suggest you to the cyproheptadine. It’s a antihistaminic with antiserotonergic properties.

Re: I've done a huge mistake, made everything worse.

Unread postPosted: Wed Jan 09, 2019 6:20 am
by Gonzo
Because I've been living with pssd my whole life basically and it happened with the use of this drug. I know my condition pretty well. What other thing could it be? The drug I took is actually a potent ssri, and now I'm also experiencing delayed ejaculation, and I never had that symptom before as pssd symptom (only while taking the the ssri's)

Re: I've done a huge mistake, made everything worse.

Unread postPosted: Wed Jan 09, 2019 6:42 am
by Gonzo
Recovered? where did I said that?. I used bromocriptine occasionally, before sex and it works really well. Unfortunately, this drug is no longer sold in my country.
I took a lot of meds, dopamine agonists (with bad side effects in my case), and somehow I think I had gotten permanent improvements mostly in my libido. But now I ruined it all and I'm worse than I ever was,

Re: I've done a huge mistake, made everything worse.

Unread postPosted: Thu Jan 10, 2019 10:29 am
by Gonzo
Bromocriptine, cabergoline and trazodone.
I think I don't have shrunk genitals.
And alcohol doesn't give me a pleasurable high sensation

Re: I've done a huge mistake, made everything worse.

Unread postPosted: Fri Jan 11, 2019 4:25 pm
by Gonzo
I haven't try anything since my condition got worse.
During the last years, the only thing I was using was bromo 4 hours before sex + viagra + loratadine.